# SDR R61A2020101900684

- Difficulty date: September 29, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N357FC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 36,033 hours, 27,036 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seal
- Part number: BS1702100180101
- Condition: Burned
- Location: Aft Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, FOUND AFT GALLEY CENTER SMOKE SEAL HAS HEAT DAMAGE.  AFT GALLEY CENTER SMOKE SEAL REPLACED WITH NEW, IAW AMM 25-84-01-400-801-A.  A/C REMAINS IN CHECK.
